MAUDE Adverse Event Report: MEDCOMP 6FX60CM DL PROLINE CT; PRO-LINE CT

MEDCOMP 6FX60CM DL PROLINE CT; PRO-LINE CT
Model Number MR28036221
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.The device was forwarded to the contract manufacturer for evaluation and investigation.When the investigation is complete a final report will be submitted.
 
Event or Problem Description
After catheter was placed a pin hole was noticed just below the hub.The catheter was removed and a new catheter placed.The patient was not impacted.
 
Additional Manufacturer Narrative
One 6f double lumen pro-line catheter was returned for evaluation.The lumen is trimmed at the 21cm mark.A visual and functional evaluation revealed a hole at the lumen to hub junction that leaks when the device is flushed.The device was forwarded to the contract manufacturer for evaluation and investigation.Based on the investigation, a root cause could not be determined.All catheters are 100% leaked tested during the manufacturing process, but the failure mode may have taken place after testing and missed during quality inspection.All processes and procedures have been reviewed and updated to help minimize this type of occurrence in the future.

Brand Name
6FX60CM DL PROLINE CT
Common Device Name
PRO-LINE CT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6710323
Report Number2518902-2017-00037
Device Sequence Number187771
Product Code LJS
UDI-Device Identifier00884908094275
UDI-Public884908094275
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/26/2019
Device Model NumberMR28036221
Device Catalogue NumberMR28036221
Device Lot NumberMHTG750
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2017
Supplement Date Received by Manufacturer06/15/2017
Initial Report FDA Received Date07/13/2017
Supplement Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;